# SDR SWAA2022120167963

- Difficulty date: November 4, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 38,324 hours, 23,332 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d S19l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CARGO BAY GUSSET, BS 500D, STRINGER 19L.   REMOVED THE GUSSET IAW SRM 51-40-02-0G-0.   LOCATED AND DRILLED A NEW GUSSET IAW SRM 51-40-05, AND DWG 143A7902 REV.   INSTALLED THE NEW GUSSET IAW SRM 51-40-02, AND DWG 143A7902, REV.
